# SDR REXA2015032500343

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR LT & RT OVERWING EXIT PHOTO LUMINESCENT STRIPS ARE LOOSE & DO NOT LAY FLAT ON FLOOR PANELS.  SECURED LT & RT OVERWING EXIT PHOTO LUMINESCENT STRIPS IAW AMM 33-51-01-400-801-A21 STEP 4I.
